Invariant regions associated with quasilinear damped wave equations

Eduard Feireisl

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 4, page 612-618
  • ISSN: 0011-4642

How to cite

top

Feireisl, Eduard. "Invariant regions associated with quasilinear damped wave equations." Czechoslovak Mathematical Journal 40.4 (1990): 612-618. <http://eudml.org/doc/13883>.

@article{Feireisl1990,
author = {Feireisl, Eduard},
journal = {Czechoslovak Mathematical Journal},
keywords = {Dirichlet boundary conditions; method of vanishing viscosity; parabolic regularization; nonhomogeneous weakly damped wave equation},
language = {eng},
number = {4},
pages = {612-618},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Invariant regions associated with quasilinear damped wave equations},
url = {http://eudml.org/doc/13883},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Feireisl, Eduard
TI - Invariant regions associated with quasilinear damped wave equations
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 4
SP - 612
EP - 618
LA - eng
KW - Dirichlet boundary conditions; method of vanishing viscosity; parabolic regularization; nonhomogeneous weakly damped wave equation
UR - http://eudml.org/doc/13883
ER -

References

top
  1. Chueh K. N., Conley C. C., Smoller J. A., 10.1512/iumj.1977.26.26029, Indiana Univ. Math. J. 26, 373-392 (1977). (1977) Zbl0368.35040MR0430536DOI10.1512/iumj.1977.26.26029
  2. Dafermos C. M., 10.1137/0518031, SIAM J. Math. Anal. 18, 409-421 (1987). (1987) Zbl0655.35055MR0876280DOI10.1137/0518031
  3. DiPerna R. J., 10.1007/BF00251724, Arch. Rational. Mech. Anal. 82, 27-70 (1983). (1983) Zbl0519.35054MR0684413DOI10.1007/BF00251724
  4. Feireisl E., Compensated compactness and time-periodic solutions to non-autonomous quasilinear telegraph equations, Apl.Mat.55(3), 192-208(1990). (1990) Zbl0737.35040MR1052740
  5. Feireisl E., Weakly damped quasilinear wave equation: Existence of time-periodic solutions, to appear in Nonlinear Anal. T.M.A. Zbl0757.35044MR1131015
  6. Rascle M., Un résultat de „compacité par compensation à coefficients variables, Application à l'élasticité non linéaire. C. R. Acad. Sc. Paris 302 Sér. I 8, 311-314 (1986). (1986) Zbl0606.35054MR0838582
  7. Serre D., La compacité par compensation pour les systèmes hyperboliques non linéaires de deux équations a une dimension d'espace, J. Math. Pures et Appl. 65, 423-468 (1986). (1986) Zbl0601.35070MR0881690

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.